Lancaster EPrints

Infinite lexicographic products of triangular algebras.

Power, S. C. (1995) Infinite lexicographic products of triangular algebras. Bulletin of the London Mathematical Society, 27 (3). pp. 273-277. ISSN 1469-2120

Full text not available from this repository.

Abstract

Some new connections are given between linear orderings and triangular operator algebras. A lexicographic product is denned for triangular operator algebras, and the Jacobson radical of an infinite lexicographic product of upper triangular matrix algebras is determined.

Item Type: Article
Journal or Publication Title: Bulletin of the London Mathematical Society
Subjects: Q Science > QA Mathematics
Departments: Faculty of Science and Technology > Mathematics and Statistics
ID Code: 19593
Deposited By: ep_ss_importer
Deposited On: 13 Nov 2008 11:55
Refereed?: Yes
Published?: Published
Last Modified: 09 Oct 2013 13:12
Identification Number:
URI: http://eprints.lancs.ac.uk/id/eprint/19593

Actions (login required)

View Item